Carus Mathematical Monographs

JSTOR has 28 titles in this series.

Books in the Series

Mathematical Statistics

Mathematical Statistics

HENRY LEWIS RIETZ
Volume: 3
Copyright Date: 1927
Edition: 1
Pages: 194
https://www.jstor.org/stable/10.4169/j.ctt5hh89g
Analytic Functions of a Complex Variable

Analytic Functions of a Complex Variable

David Raymond Curtiss
Volume: 2
Copyright Date: 1926
Edition: 1
Pages: 184
https://www.jstor.org/stable/10.4169/j.ctt5hh97z
Calculus of Variations

Calculus of Variations

Gilbert Ames Bliss
Volume: 1
Copyright Date: 1925
Edition: 1
Pages: 204
https://www.jstor.org/stable/10.4169/j.ctt5hh931